# SDR ASAA1057500

- Difficulty date: March 7, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 13,193 hours, 3,995 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ram Air Door
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT RAM AIR DEFLECTOR DOOR INOP.  SYSTEM CHECKS GOOD IAW MM 21 51 21 400 801 UNABLE TO VERIFY FAULT.  RAN DEFLECTOR DOOR UP AND DOWN SEVERAL TIMES NO FAULTS ON NR 1 OR NR 2 TEMP CONTROLLERS AND BOTH "VERIFY" TESTS PASS.  NO HISTORY LAST 90 DAYS.
